# SDR FDEA200912184485

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1515100617
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 365 FROM BL 0- RBL 60 UPPER TEE HAS CORROSION AROUND HOLES.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3. FABRICATED UPPER TEE,  RECEIVED -2 AND -3 ANGLES. RECEIVED -4 AND -5  STRAPS. LOCATED, DRILLED REPAIR PARTS IAW SRM 53-00-51, FIG. 201, REPAIR NR 3. INSTALLED UPPER TEE, REPAIR ANGLES AND STRAPS, AT BS 365, RBL 70-LBL 14, IAW SRM 53-00-51, FIG. 201, REPAIR NR 3. THIS IS A CAT "A" MAJOR REPAIR.
